Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Psychedelic Mess

possible intestinal problems from accutane

Recommended Posts

Every morning my stomach hurts really bad. And now my stool has like white looking tissue in it thats bloody. Yeah freaks me out a little bit to think I'm like pooping my insides out or something I dont really know what it is though.. I havent taken my accutane now for a couple of days and my next derm appt is on the 14th. But I'm really scared its causing intestinal problems.Ugggh

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×